Vyvanse made me do it…

Eleven days ago, the word “bipolar” shot out of my doctor’s mouth. That day I started Lamictal, four days later. Now — everything is different. Within four days I knew Lamictal was doing something. The relentless negative thoughts, fear, anxiety, stress, started becoming distant. By day six, they didn’t seem to be there at all.

Tonight, all of it came rushing back. Due to an insurance issue, I wasn’t able to get pick up my Adderall prescription this weekend. Thankfully, I had a few Vyvanse capsules to fall back on.

I had switched off of Vyvanse three weeks ago, when I hit a new low. Having only been on it for two months, doctor switched me back to Adderall hoping to help with my overwhelming anxiety. Never did I understand how much anxiety Vyvanse caused me.

Never, until tonight. Five hours after taking the pill, panic set in. Suddenly, stress, anxiety and fear too hold. Having been stable for over a week, it didn’t make sense. But it did. It must be Vyvanse, it must.

The stablity of my mood over the past ten days, incredible. Today, Vyvanse is the difference. Anxiety, obviously, hinders clear thinking. Otherwise I would have been done with Vyvanse months ago.

Oh well. It appears to be a long road ahead… Well, life-long, if I am truly bipolar. I’m grateful to understand my body a bit more today. And grateful that Vyvanse will be out of my body in just a few short hours.

Advertisements
Vyvanse made me do it…

One thought on “Vyvanse made me do it…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s